MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 2-LUMEN 7 FR X 20 CM; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW CVC SET: 2-LUMEN 7 FR X 20 CM; CATHETER INTRAVASCULAR THERAPE
Catalog Number CS-27702-E
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "(b)(6) 2026, the doctor open the package and found the swg kinked prior to the patient." the user changed to a new set to complete the procedure.
 
Additional Manufacturer Narrative
(b)(4).The customer returned one guide wire assembly for analysis, along with the following associated components: 5 cc arrow raulerson syringe, 18 ga introducer needle, dilator, and 2-lumen 7 fr catheter.The guide wire straightener tube was returned with the other components but was not connected to the guidewire assembly.No definitive signs of use were observed on the guidewire or the other returned components.Visual inspection identified three kinks in the guidewire.Two kinks were observed toward the distal end, including one located in the portion of the guidewire that passes into the guidewire advancer assembly.The third kink was located in the j-bend region.Microscopic examination confirmed the observed kinks and identified a misaligned coil along the j-bend curve at the same location.Both the distal and proximal welds were present and appeared full and spherical.Three kinks on the guide wire located at 497mm, 559mm, and 590mm from the proximal weld.The overall length of the guide wire measured 602mm, which is within the specification of 596mm-604mm per product drawing.The outer diameter (od) of the guide wire measured 0.790mm, which is within the specification of 0.788-0.826mm per guide wire product drawing.Functional inspection of the guide wire was performed per the instructions for use (ifu) provided with the kit which states, "advance guidewire into arrow raulerson syringe approximately 10 cm until it passes through syringe valves or into introducer needle." resistance was encountered when the kinked portion of the guidewire passed through the returned arrow raulerson syringe (ars)/18 ga introducer needle subassembly.Minor force was applied at one kinked location to advance the guidewire.All undamaged sections of the guidewire passed through the returned ars/18 ga introducer needle subassembly without resistance.A manual tug test confirmed the distal and proximal welds were secure and intact.A device history record review was performed, and no relevant findings were identified.The ifu provided with the kit informs the user, "do not withdraw guidewire against needle bevel to reduce risk of possible severing or damaging of guidewire".The ifu also states, "do not apply excessive force in placing or removing catheter or guidewire.Excessive force can cause component damage or breakage.If damage is suspected or withdrawal cannot be easily accomplished, radiographic visualization should be obtained and further consultation requested".The customer-reported kinked guidewire was confirmed during evaluation of the returned sample.Visual inspection identified three kinks in the guidewire, including two toward the distal end, one of which was located in the portion of the guidewire that passes into the guidewire advancer assembly.A third kink was identified in the j-bend region.The guidewire straightener tube was returned with the other components but was not connected to the returned guidewire assembly.The guidewire met all relevant dimensional and functional requirements.No manufacturing-related defects or anomalies were identified in the returned guidewire during the investigation, and a device history record review did not identify any manufacturing related issues.Based on the customer report and sample received, the potential root cannot be determined as it cannot be confirmed when the damage occurred.Teleflex will continue to monitor and trend for complaints of this nature.
 
Event or Problem Description
It was reported that "on (b)(6) 2026, the doctor open the package and found the swg kinked prior to the patient.".The user changed to a new set to complete the procedure.

Brand Name
ARROW CVC SET: 2-LUMEN 7 FR X 20 CM
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24803784
Report Number3006425876-2026-00386
Device Sequence Number10707607
Product Code FOZ
UDI-Device Identifier10801902217551
UDI-Public(01)10801902217551(11)250303(17)270130(10)71F25B1204(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K900263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCS-27702-E
Device Lot Number71F25B1204
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/01/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Supplement Date Received by Manufacturer04/21/2026
Initial Report FDA Received Date04/07/2026
Supplement Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown